| Model Number |
PCF-H190I |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported black screen and scope communication errors (e216 and b30) involving an olympus colonovideoscope.There were no reports of patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer have been confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the malfunction "scope communication error (e216 and b30)" is traced to component failure and for the malfunction "black screen" is no problem detected.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.